# SDR HALA0600423

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 12,175 hours, 2,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL DEPRESSOR CRACKED AT STATION 478 AT S32R.  ACCOMPLISHED TEMP REPAIR PER HAL M105 FILE NR 582080.  TO BE REINSPECTED ONCE DAILY FOR SMOOTHNESS.  PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 50 FLT CYCLES.
